| Model Number |
TCN-15-3M |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Event or Problem Description
A report was received that the electrode fell out of the hub.
Additional Manufacturer Narrative
The allegation of probe that fell out of the hub was confirmed.The shaft of the electrode was found to be completely separated from the hub.The probable cause selected is unintended use error caused or contributed to event.The separated shaft was likely due to unintended excessive external mechanical force.
Event or Problem Description
A report was received that the electrode fell out of the hub.